| Catalog Number |
D10045 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pam941 batch number, and no non-conformances were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: how many devices had needle pull off issue in this procedure? 2 devices were reported.Device return status/follow up: when we send the sample to you, we will let you know its return date and tracking number.No further information will be provided.Note: events reported via mw 2210968-2019-89380.
Event or Problem Description
It was reported that the patient underwent a total hip replacement surgery on (b)(6) 2019 and suture was used.The suture pulled off from the needle easily during closing of the surgical wound on the muscle layer by interrupted suturing.It was a control release needle.Another package with another lot number was used with no problem.There were no adverse consequences to the patient.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 11/20/2019.Additional device evaluated by mfr: unopened samples of product code d10045, lot pam941 were received for analysis.This product code is control release and required three strands per packet.During visual inspection of the unopened samples, no defects were found on the packages.Samples were opened and contains three strands; the swage and attachment area of samples were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects or damaged were found.A functional test was performed and the pull force results meet the customer requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the conditions of the samples received, no performance needle pull off was found, and the tested samples met the finished goods requirements.Representative samples returned to support investigation of 2 device issues captured in reports 2210968-2019-89380.Analysis results have been included in follow-up reports for each.